Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Manzini, Paola and Mariotti, Marco (2018) Dual random utility maximisation. Journal of Economic Theory, 177. pp. 162-182. ISSN 0022-0531

Dziewulski, Pawel (2015) Efficiency of competitive equilibria in economies with time-dependent preferences. Journal of Economic Theory, 159 (Part A). 311 - 325. ISSN 0022-0531

Mandler, Michael, Manzini, Paola and Mariotti, Marco (2012) A million answers to twenty questions: choosing by checklist. Journal of Economic Theory, 147 (1). pp. 71-92. ISSN 0022-0531

This list was generated on Wed Jan 22 11:06:31 2020 GMT.